# SDR UPS02839258

- Difficulty date: August 1, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 72,748 hours, 27,969 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CABIN FLOORBEAM IS CORRODED BEYOND LIMITS AT STA 920 AT RBL 65.  CUTOUT CORRODED SECTION OF FLOORBEAM, NDT VERIFIED NO CRACKS AT DAMAGE REMOVAL, FABRICATED AND INSTALLED FLOORBEAM SECTION IAW UPS ENGINEERING FILE NUMBER DC8-53-20237, AND SAA SK806-663.
